The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Nonlinear Normal Mode by Decoupling of Discrete Nonlinear Equations
Author(s): 
Pages: 649-654
Year: Issue:  6
Journal: JOURNAL OF UNIVERSITY OF SCIENCE AND TECHNOLOGY OF CHINA

Keyword:  非线性模态李括号f-不变分布;
Abstract: 按照微分几何中寻求一组线性独立的、f-不变分布的方法来实现对一个非线性方程组的解耦,达到对离散系统的非线性模态完全解耦的目的,并求出相应的单一非线性模态.求解时采用了逐次代入法,将问题转换成对应的线性模态附加上一系列的线性方程组的求解.同时探讨了迭代解法以简化计算,算例表明这种方法是有效的.
Related Articles
loading...